# SDR MASA200602245

- Difficulty date: September 8, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 20,599 hours, 16,547 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 48UW
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 15,854 hours, 14,350 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7302 IAD - CREW RTG DUE TO YAW DAMP NR 2 MESSAGE.  MX REMOVED AND REPLACED NR 2 FCC CARD.  OP'S CHECK GOOD.
